# SDR 9SUA201411070003

- Difficulty date: December 24, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N782JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0059
- Aircraft time: 7,869 hours, 5,646 cycles
- Engine time: 7,472 hours, 5,400 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Contaminated
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS LEVEL EN ROUTE AT FL 410 WHEN CREW RECEIVED AN AMBER E IMMEDIATELY FOLLOWED BY A RED E ON THE PDF'S.  PERFORMED EMER CHECKLIST.  THE ELEVATOR TRIM WAS STICKING & NOT GETTING FULL RANGE OF MOTION & GETTING STUCK.  DECLARED AN EMER & DIVERTED.  SUSPECTED WATER IN GREASE AT THE TRIM ACTUATOR.  LUBED ACTUATOR IAW AMM CHP 12-21-01 & NOTICED WATER BEING PUSHED OUT.  CONTINUED GREASING UNTIL NO MORE WATER EXITING.  PLACED ACFT BACK IN SERVICE, NO FURTHER REPORTS OF FREEZING TRIM TAB ACTUATOR SINCE GREASING.
